# SDR UALA2013040102071

- Difficulty date: March 30, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOOR SUPPORT SPLICE BS 365 BL RBL 27.  REMOVED, FABRICATED AND INSTALLED NEW MAIN CABIN FLOOR SUPPORT SPLICE DOUBLER IAW ECRA 5315-01064.
